# SDR HNAA2023072500314

- Difficulty date: July 25, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 41,581 hours, 38,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HN00103339  CORROSION FOUND ON RH FLOOR SILL BETWEEN FRM 52-48.  REMOVED RH FLOOR SILL BETWEEN FRM 52-48 IAW EMB145 SRM 51-40-02-PR. LOCATED AND DRILLED NEW SERVICEABLE R/H FLOOR SILL (P/N: 145-25800-016) BETWEEN FR 48 & 52 FRM 22-29 IAW EMB 145 51-20-03-PR. INSTALLED RH FLOOR SILL BETWEEN FRM 52-48 IAW EMB145 SRM 51-40-02-PR.
